MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Extended Vision UV Absorbing IOL; Extended depth of focus intraocular lens

Alcon Research, LLC - Huntington Clareon Vivity Extended Vision UV Absorbing IOL; Extended depth of focus intraocular lens
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient reported blurred vision.The iol was exchanged for non company lens 49 days following the initial implant procedure.Additional information has been received stating that there was no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Vivity Extended Vision UV Absorbing IOL
Common Device Name
Extended depth of focus intraocular lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50696616
Report Number1119421-2026-01843
Device Sequence Number9654982
Product Code POE
UDI-Device Identifier00380652405706
UDI-Public(01)00380652405706(17)281013(11)241015(10)15938412
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET0
Device Lot Number15938412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II IOL, Injector
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale